# SDR USAAF97056

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11331
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O, F

## Discrepancy

FLT 214 - CLT-ATL - ON APPROACH TO ATL, THE APU HAD AN AUTOMATIC SHUTDOWN AND 'APU FIRE' WARNING WHEN THE SPEEDBRAKE WAS OPERATED.  THE APU FIRE BOTTLE WAS DISCHARGED AUTOMATICALLY.  NO EMERGENCY WAS DECLARED.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED APU ENCLOSURE AREA AND FOUND NO INDICATION OF FIRE.  (M)
